# SDR SWIA2020041350118

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N184SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000590
- Aircraft time: 10,909 hours, 6,078 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, PLANE CONTINUED TO PITCH UP. WHILE AP ON PLANE CONTINUED TO PITCH HIGH WITH AIRSPEED FROZEN TO LOWER NUMBERS. MANUAL SPEED TO RETRACT FLAPS- PLANE CONTINUED TO PITCH HIGH- FOLLOWED MEMORY ITEMS FOR SUSPECTED PITCH TRIM. DISCONNECTED ALL AND HAND FLOWN. AND RETURN TO GATE. ADVISORY- MESSAGE PITCH TRIM SW 1 FAIL   FLIGHT 3342 - FILED CLOSED   FOUND CAPT YOKE TRIM SWITCH BROKEN, REPLACED SWITCH PER AMM. "PITCH TRIM SW 1FAIL " MESSAGE EXTINGUISHED. REPLACED REF ITEM #416139 FOR ASSOCIATED DISCREPANCY.
